# SDR AALA201512039001

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 49,691 hours, 21,000 cycles
- Engine: Iae V2524A5
- Engine time: 50,866 hours, 21,364 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK8
- Part serial: 1685047
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 67,477 hours, 30,438 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  NR 1 COMPRESSOR VANE FAULT OCCURRED ON TAKEOFF ROLL & THE TAKEOFF WAS ABORTED AT 65 KTS.  REPLACED THE NR 1 ENG VSV ACTUATOR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW TASK CARD 26L00071014.
